# SDR TSAA20171017029

- Difficulty date: October 14, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 44,230 hours, 46,582 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Bs 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING NDT INSPECTION, AFT HOLE BS 900, ON STRINGER SPLICE 5L.  REPLACED THE STRINGER SPLICE IAW SRM 51-40-02, PARA 4, DWG 65-52988, REV D, AND 65-46558 REV L.
